# SDR 2002UALA01115

- Difficulty date: July 2, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Aircraft time: 47,187 hours, 7,475 cycles
- Engine: Pwa PW4060
- Engine time: 5,805 hours, 7,143 cycles
- System (JASC): 4990 · APU Oil System
- Part: Scavenge Pump
- Part number: 38801602
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: K

## Discrepancy

APU TAILPIPE FIRE.  FOUND TURBINE SCAVENGE PUMP FAILED WITH NO ROTATION DURING OPERATION.  IN ADDITION, THE TIE SHAFT DRIVE INSERT WAS FOUND LOOSE.  THE POWER SECTION WAS ROUTED FOR DISASSEMBLY.
